应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1986, Vol. 9 Issue (4): 470-478    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
多址可加信道线性码的唯一可译性
孟庆生1, 余敬焕2
1. 西安交通大学;
2. 深圳大学
UNIQUE DECODABILITY OF LINEAR CODES FOR MULTIPLE-ACCESS ADDER CHANNELS
Meng Qing-sheng1, Yu Jing-huan2
1. Xi'an Jiaotong Unioersity;
2. Shenzhen University
 全文: PDF ( KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 考虑如图1所示的多址通信系统,其中T个统计独立的信源S1,S2,…,ST,分别发出消息m1,m2,…,mT,经编码器E1,E2,…,ET,输出码子X1,X2,…,XT.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
孟庆生
余敬焕
关键词:   
Abstract: In the coding of multiple-access adder channels, the essential problem is the unique decodability. In [1] the conditions of unique decodability are given for users with only two codes. In this paper, we give the sufficient and necessary conditions of unique decodability of linear block codes and convolutional codes for two access adder channels and sufficient conditions for multiple access adder channels.
Key words:   
收稿日期: 1984-08-29;
引用本文:   
孟庆生,余敬焕. 多址可加信道线性码的唯一可译性[J]. 应用数学学报, 1986, 9(4): 470-478.
Meng Qing-sheng,Yu Jing-huan. UNIQUE DECODABILITY OF LINEAR CODES FOR MULTIPLE-ACCESS ADDER CHANNELS[J]. Acta Mathematicae Applicatae Sinica, 1986, 9(4): 470-478.
 
没有本文参考文献
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9